Alert archive / New Jersey / Dense Fog Advisories in 2020

Dense Fog Advisory 2, NWS Philadelphia/Mount Holly

February 1, 20204 states

NWS Philadelphia/Mount Holly issued this dense fog advisory at Feb 1, 2020, 2:02 AM EST for 4 states. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2020, 2:02 AM EST (07:02 UTC)
Expired
Feb 1, 2020, 10:56 AM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
All 24 counties

Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Ocean County, NJ, Salem County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2020-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2020-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WWUS71 KPHI 010702
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
202 AM EST Sat Feb 1 2020

PAZ060>062-101>105-011400-
/O.NEW.KPHI.FG.Y.0002.200201T0702Z-200201T1400Z/
Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-
Including the cities of Reading, Allentown, Bethlehem, Easton, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, and Perkasie
202 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Visibility less than one half mile in dense fog.

* WHERE...Berks, Lehigh, Northampton, Western Chester, Eastern 
  Chester, Western Montgomery, Eastern Montgomery and Upper 
  Bucks.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility and
  slippery road conditions.

* ADDITIONAL DETAILS...Some areas of freezing fog are possible.
  Allow extra time to your morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

DEZ001-MDZ008-PAZ070-071-106-011400-
/O.NEW.KPHI.FG.Y.0002.200201T0702Z-200201T1400Z/
New Castle-Cecil-Delaware-Philadelphia-Lower Bucks-
Including the cities of Wilmington, Elkton, Media, Philadelphia, 
Morrisville, and Doylestown
202 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Visibility less than one half mile in dense fog.

* WHERE...In Pennsylvania, Delaware, Philadelphia and Lower 
  Bucks. In Maryland, Cecil. In Delaware, New Castle.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

Davis
5 follow-up statements
449 
WWUS71 KPHI 010917
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
417 AM EST Sat Feb 1 2020

DEZ002-MDZ012-015-NJZ015>023-027-011400-
/O.EXA.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/
Kent-Kent MD-Queen Annes-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
Including the cities of Dover, Chestertown, Centreville, Trenton,
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Jackson, Millville, Hammonton, Cape May Court House,
and Wharton State Forest
417 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of central and southern New Jersey, northeast 
  Maryland and central Delaware.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

PAZ060>062-101>105-011400-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/
Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-
Including the cities of Reading, Allentown, Bethlehem, Easton, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, and Perkasie
417 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Berks, Lehigh, Northampton, Western Chester, Eastern 
  Chester, Western Montgomery, Eastern Montgomery and Upper 
  Bucks.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility 
  and slippery road conditions.

* ADDITIONAL DETAILS...Some areas of freezing fog are possible. 
  Allow extra time to your morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

DEZ001-MDZ008-PAZ070-071-106-011400-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/
New Castle-Cecil-Delaware-Philadelphia-Lower Bucks-
Including the cities of Wilmington, Elkton, Media, Philadelphia, 
Morrisville, and Doylestown
417 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...In Pennsylvania, Delaware, Philadelphia and Lower 
  Bucks. In Maryland, Cecil. In Delaware, New Castle.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
504 
WWUS71 KPHI 011123
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
623 AM EST Sat Feb 1 2020

MDZ019-020-011400-
/O.EXA.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/
Talbot-Caroline-
Including the cities of Easton and Denton
623 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Talbot and Caroline.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

* ADDITIONAL DETAILS...Some areas of freezing fog are possible. 
  Allow extra time to your morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

PAZ060>062-101>105-011400-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/
Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-
Including the cities of Reading, Allentown, Bethlehem, Easton, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, and Perkasie
623 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Berks, Lehigh, Northampton, Western Chester, Eastern 
  Chester, Western Montgomery, Eastern Montgomery and Upper 
  Bucks.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility 
  and slippery road conditions.

* ADDITIONAL DETAILS...Some areas of freezing fog are possible. 
  Allow extra time to your morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

DEZ001-002-MDZ008-012-015-NJZ015>023-027-PAZ070-071-106-011400-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/
New Castle-Kent-Cecil-Kent MD-Queen Annes-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-Lower Bucks-
Including the cities of Wilmington, Dover, Elkton, Chestertown, 
Centreville, Trenton, Pennsville, Glassboro, Camden, Cherry Hill,
Moorestown, Mount Holly, Jackson, Millville, Hammonton, 
Cape May Court House, Wharton State Forest, Media, Philadelphia, 
Morrisville, and Doylestown
623 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of central and southern New Jersey, northeast 
  Maryland and central Delaware.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

* ADDITIONAL DETAILS...Some areas of freezing fog are possible. 
  Allow extra time to your morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
587 
WWUS71 KPHI 011357
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
857 AM EST Sat Feb 1 2020

PAZ060>062-101>105-011800-
/O.EXT.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/
Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-
Including the cities of Reading, Allentown, Bethlehem, Easton, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Norristown, Lansdale, Chalfont, and Perkasie
857 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Eastern Montgomery, Upper Bucks, Western Chester, 
  Eastern Chester, Western Montgomery, Northampton, Lehigh and 
  Berks.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Hazardous driving conditions due to low visibility.

* ADDITIONAL DETAILS...Some areas of freezing fog are possible.
  Allow extra time to your morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

DEZ001-002-MDZ008-012-015-019-020-NJZ015>023-027-PAZ070-071-106-
011800-
/O.EXT.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Lower Bucks-
Including the cities of Wilmington, Dover, Elkton, Chestertown, 
Centreville, Easton, Denton, Trenton, Pennsville, Glassboro, 
Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville,
Hammonton, Cape May Court House, Wharton State Forest, Media, 
Philadelphia, Morrisville, and Doylestown
857 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Portions of central and southern New Jersey, southeast 
  Pennsylvania, northeast Maryland and central and northern 
  Delaware.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

MPS
262 
WWUS71 KPHI 011513
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1013 AM EST Sat Feb 1 2020

MDZ008-012-015-019-020-NJZ015-020-022-023-PAZ060>062-101>106-
011615-
/O.CAN.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Mercer-Ocean-Atlantic-
Cape May-Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Elkton, Chestertown, Centreville, Easton,
Denton, Trenton, Jackson, Hammonton, Cape May Court House, 
Reading, Allentown, Bethlehem, Honey Brook, Oxford, West Chester,
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, 
Chalfont, Perkasie, Morrisville, and Doylestown
1013 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IS CANCELLED...

Widespread visibility has improved to over 1/4 mile. Therefore,
the Dense Fog Advisory has been cancelled.

$$

DEZ001-002-NJZ016>019-021-027-PAZ070-071-011800-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/
New Castle-Kent-Salem-Gloucester-Camden-Northwestern Burlington-
Cumberland-Southeastern Burlington-Delaware-Philadelphia-
Including the cities of Wilmington, Dover, Pennsville, Glassboro,
Camden, Cherry Hill, Moorestown, Mount Holly, Millville, 
Wharton State Forest, Media, and Philadelphia
1013 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...In New Jersey, Southeastern Burlington, Gloucester, 
  Salem, Northwestern Burlington, Camden and Cumberland. In 
  Pennsylvania, Delaware and Philadelphia. In Delaware, Kent and 
  New Castle.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

MPS
121 
WWUS71 KPHI 011556
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1056 AM EST Sat Feb 1 2020

DEZ001-002-NJZ016>019-021-027-PAZ070-071-011700-
/O.CAN.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/
New Castle-Kent-Salem-Gloucester-Camden-Northwestern Burlington-
Cumberland-Southeastern Burlington-Delaware-Philadelphia-
Including the cities of Wilmington, Dover, Pennsville, Glassboro,
Camden, Cherry Hill, Moorestown, Mount Holly, Millville, 
Wharton State Forest, Media, and Philadelphia
1056 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IS CANCELLED...

Widespread visibilities have improved to over 1/4 mile. Therefore,
the Dense Fog Advisory has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Feb 1, 1:39 AM EST, 23 minutes earlier.

Area forecast discussion, Feb 1, 1:39 AM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
139 AM EST Sat Feb 1 2020

.SYNOPSIS...
A weak coastal low will pass well south and east of the area
through Saturday. High pressure will build across the
southeastern US early next week as another low passes well north
of the area across eastern Canada. Another storm system will be
developing across the Rocky Mountain West which will impact our
region with a series of low pressure systems through the latter
half of the work week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Weak low pressure was located well off the Virginia Capes this
evening. The low is expected to move northeastward and farther
out to sea overnight. Meanwhile, a weak ridge of high pressure
is forecast to remain in our region.

A short wave trough traveling in the southwesterly mid level
flow was passing overhead this evening. It was bringing some
light rain showers and sprinkles to our region. The feature is
anticipated to move away to our northeast overnight, leaving
mostly cloudy conditions in its wake. The clouds are expected to
lower during the night and there could be some patchy fog. The
wind should remain calm or nearly calm. Low temperatures are
forecast to be mostly in the 30s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Low pressure east of Cape Hatteras will track out to sea and
stay well south and east of the local area, so any precip will
taper off early in the morning. An upper trough with strong
shortwave energy will dig through the Ohio Valley, and these
shortwaves will spin out ahead of the main trough, and may touch
off some light precip in the afternoon. Not much additional QPF
expected at all, but it will remain cloudy throughout the day.

Still warm with highs in the 30s in the southern Poconos, the
lower 40s north/west of the Fall Line, and in the mid and upper
40s across much of New Jersey, the Delaware valley, and
Delmarva.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Long Term Update: No major changes made to the long term
forecast. The short summary is that it'll be very warm for this
time of year and wet with multiple rounds of showers. It'll be
nearly impossible at this range in time to correctly time out
these rounds of showers since they will be driven by whatever is
occurring upstream (convection across the Deep South). Adjusted
temperatures and PoPs slightly to account for the latest trends
in medium range guidance.

Previous discussion... Low pressure will continue to deepen as
it makes its way toward the Canadian Maritimes, where it will
deliver yet another winter punch with heavy snow to areas that
have seen quite a bit so far this winter season. A few residual
rain and snow showers are possible early Sunday morning in the
wake of the low as it departs as a weak elongated vorticity max
moves out of the Great Lakes into the Northeast, but little
accumulation is expected with the bulk of the precipitation
quickly shunting off the north and east following the
progression of the surface low out to sea.

Dry northwest flow will take over as a broad ridge of high
pressure begins to amplify across the eastern U.S. ahead of a
digging mid-level trough across the Intermountain West. To
little surprise, the beginning of the workweek will be the
quieter stretch of the extended forecast. Highs in the mid to
upper 40s across much of the region will be on the upswing
Monday and Tuesday and Wednesday with highs reaching into the
mid to upper 50s across much of the area. A few 60s may even be
reached. Keep in mind, normal highs are in the low 40s for early
February.

By Wednesday, the aforementioned mid-level trough will have dug
well into Arizona and New Mexico, becoming further detached
from the main northern stream and polar jet across the Northern
Tier. This will open the gates to mild moisture stream from the
Gulf into the Mid- Atlantic with a solid 850 mb LLJ setting up.
PWATs may near 1.5 to 2 inches Wednesday and Thursday. Thus, a
prolonged period of chance to likely PoPs will establish itself
from Wednesday through Friday, with several shortwave impulses
riding along a stalled frontal boundary ahead of the trough
through this three- day period. There is still a good deal of
disagreement on the exact timing of these rounds of
precipitation, but the potential for periods of moderate to
heavy rainfall is possible. The good news is that overall
guidance continues to keep this event confined to several pieces
of energy, rather than a continued and prolonged rainfall
event.

By Friday, a kicker shortwave will ride southeastward across
the Plains and finally push the stalled trough along. At the
surface, this will translate to a final push as a more
noticeable surface low forms across the Southeast and pushes up
the I-95 corridor Friday, with the triple point moving directly
over our area. This will not come as anything different than
what we've seen thus far this winter with another unfavorable
storm track for appreciable snow fall. No significant snowfall
is forecast for the next seven days. We'll just have to maintain
patience for now.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Early this morning...Precipitation from the isentropic upglide
has exited the region with skies clearing behind. As this has
occurred widespread fog has begun to form with a stratus deck
oozing south towards KPHL. As a result, cigs and vsbys have
started to drop area wide. Widespread IFR is expected this
morning, with some VLIFR and LIFR as well. High confidence.

Today...Morning fog and low stratus will slowly lift with
conditions improving to MVFR by early afternoon. Currently a
weak CAD front was located across central PA and WV and this is
expected to collapse east this afternoon. Guidance is showing
weak rain/snow showers in response to the weak frontal passage.
Towards KILG and KMIV stronger upper level support will pull
east with a more robust precipitation shield expected. For now
have only included VCSH for these southern TAF sites, but this
will likely have to be upgraded in later issuances.

Tonight...Ongoing rain showers are expected across DE and
southern NJ with MVFR conditions slowly lowering to IFR.
Confidence is medium on ceiling category and precipitation
location.

Outlook...
Sunday...VFR conditions expected. West- southwesterly winds
from 5 to 10 knots with gusts to 15 knots during the day. High
confidence.

Monday...VFR conditions expected with southwesterly winds from
5 to 10 knots. High confidence.

Tuesday...VFR conditions Monday night with conditions beginning
to deteriorate into the day Tuesday as rain moves into the
region and CIGs lower to MVFR. Southwesterly winds from 5 to 10
knots. Moderate confidence.

Wednesday...Sub-VFR conditions with periods of rain. Southwest
winds from 5 to 10 knots with gusts to 15 knots. Moderate
confidence.

&&

.MARINE...
Sub-SCA conditions tonight through Saturday with 2-4 ft seas on
the ocean. NE winds 5-10 kt tonight become N on Saturday. VSBY
restriction in rain possible, mainly for DE ocean and southern
NJ ocean waters.

Outlook...

Sunday through Wednesday...Conditions are forecast to remain
below SCA criteria through the entire extended period. There may
be a couple periods of winds gusting 20-25 kts with seas 4-5
feet, but confidence is low on timing and placement of these
conditions. Winds will start westerly then become more southerly
into the middle of the week.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Staarmann
Near Term...Iovino
Short Term...MPS
Long Term...Staarmann
Aviation...Iovino/Staarmann
Marine...Haines/MPS/Staarmann
Hazardous weather outlook, Feb 1, 2:02 AM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
202 AM EST Sat Feb 1 2020

DEZ002>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
020715-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-
202 AM EST Sat Feb 1 2020

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey and northeast
Pennsylvania.

.DAY ONE...Tonight.

Patchy dense fog is possible through the overnight and early morning
hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ106-020715-
Lower Bucks-
202 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ060>062-070-071-101>105-020715-
Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
202 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-020715-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
202 AM EST Sat Feb 1 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-MDZ008-020715-
New Castle-Cecil-
202 AM EST Sat Feb 1 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware and
northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Feb 1, 1:52 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
152 AM EST Sat Feb 1 2020

DEZ002>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
011400-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-
Including the cities of Dover, Georgetown, Rehoboth Beach,
Chestertown, Centreville, Easton, Denton, Newton, Washington,
Morristown, Flemington, Somerville, New Brunswick, Freehold,
Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill,
Moorestown, Mount Holly, Jackson, Millville, Hammonton,
Cape May Court House, Ocean City, Atlantic City,
Long Beach Island, Wharton State Forest, Jim Thorpe,
and Stroudsburg
152 AM EST Sat Feb 1 2020

Patchy dense fog is possible through the overnight and early
morning hours. Some areas of freezing fog are also possible. Be
alert for sudden changes in road conditions and visibility, adding
extra following distance between you and the car in front of you.

Davis

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 4:14 AM ESTMarine Dense Fog AdvisoryPHI7 hr

Nearby

Dense Fog Advisories in New Jersey, 2020Dense Fog Advisories in Pennsylvania, 2020Dense Fog Advisories in Maryland, 2020Every dense fog advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.